# SDR DALA2023091307515

- Difficulty date: September 13, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 94,450 hours, 23,649 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6811 PERFORMED ULTRASONIC DISBOND INSPECTION ALONG DAMAGE CUTOUTS PER B757 NDT PART 4, 51-00-01. DISBOND IS FOUND AND MARKED ALONG CUTOUTS PER STEP 11 OF AA WORKCARD. CORRECTIVE ACTION: REF ERA 612009-14AD. (2967338)
